MathSciNet Relay Station
MathSciNet bibliographic data
MR1443846 39A12
Murty, K. N.; Anand, P. V. S.; Lakshmi Prasannam, V. First order difference system—existence and uniqueness. Proc. Amer. Math. Soc. 125 (1997), no. 12, 3533–3539.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement